Ibuprofen is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu.
The recommended dose of Advil Liqui-Gels® is two capsules at bedtime, for adults and children 12 years and older. The two capsule dose contains a combined total of 400 mg of ibuprofen and 50 mg of diphenhydramine hydrochloride. You should not take more than 2 capsules in 24 hours. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days or if sleeplessness persists continuously for more than 2 weeks.
Related Products | Add related products to weekly lineup